# SDR EE4Y2024120521409

- Difficulty date: December 5, 2024
- Submitted: December 6, 2024
- Operation: General aviation
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000023
- Aircraft time: 46,341 hours, 30,443 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED REPLACEMENT OF PERMANENT REPAIR INSTALLED AT LH WING SKIN TRAILING EDGE AT RIB 11 AREA, AS PER COOPESA´S EO COO-EO-2024-21043-R00 REV 00, SINCE EXISTING REPAIR WAS FOUND WITHOUT MATERIAL TRACEABILITY RECORDS, THE REPAIR WAS FOLLOWED BY THE EMBRAER DISPOSITION ETD2019-190-147552 REV C. THE REPAIR WAS CONSIDERED PERMANENT ,WITH A THRESHOLD OF 7500FC AND INTERVALS OF 7500FC SINCE REPAIR EMBODIMENT, INSPECTION REQUIRED: INTERNAL AND EXTERNAL DET, THE PROCESS WAS DOCUMENTED ON COOPESA’S ITEM A1P230 21-64.
